# SDR I5EA2021030300001

- Difficulty date: March 1, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N430XA
- Make and model: Boeing 737484
- Aircraft serial: 25430
- Aircraft time: 63,109 hours, 41,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 22264
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11DEF EMERGENCY ESCAPE LIGHT INOP. PERFORMED TROUBLESHOOT AND FOUND BAD POWER SUPPLY.  REMOVED AND REPLACED POWER SUPPLY FOR ELECTRICALLY ILLUNIMATED EXIT SIGNS. TEST OK IAW AMM 33-51-51, 33-51-11, AND 33-51-42
